Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Small inflammation in the eye due to a punch, eye turns red, teary, sensitive to sunlight on stopping tobradex. Help?

This was ayear ago,my email is YYYY@YYYY Ayear ago i was punched in the eye,i have seen eye doctors anumber of times and all they see is asmall imflamation,i have been on tobradex eye drop for along timebecause when i stop my eye turns red,teary and is very painfull with the sun rays and light,what can i do because while on tobradex it looks normal and sight is good.The doctors say the eye has no scratch on it ,my email is YYYY@YYYY
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
You were prescribed tobradex eye drops a year ago following injury, but you are not suppose to use tobradex for long time as tobradex contains dexamethsone, steroid eye drops, which is known to cause steroid induced glaucoma and increased incidence of infections of ocular surface.
Since you are having symptoms like redness, watering and pain in the eyes, probably you are sufferring from chronic inflammation or allergic condition of the eye. All these conditions like allergic diseases of the eye and chronic inflammations do improve with the use of steroid eye drops, but using these eye drops for long time is not advised.
You need to undergo evaluation and examination of the eyes by eye doctor to find out the nature of the disease and treatment accordingly.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor